RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tyshchenko, Valentin Yur'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:237
Abstract pages:924
Full texts:305
References:34
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person19426
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219188

Publications in Math-Net.Ru
2003
1. V. N. Gorbuzov, V. Yu. Tyshchenko, “On the Equivalence of Foliations of Linear Differential Systems”, Differ. Uravn., 39:12 (2003),  1596–1599  mathnet  mathscinet; Differ. Equ., 39:12 (2003), 1680–1683
2. V. Yu. Tyshchenko, “Equivalence of Riccati Equations with Periodic Coefficients”, Differ. Uravn., 39:4 (2003),  565–567  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 604–606
1999
3. V. N. Gorbuzov, V. Yu. Tyshchenko, “$\mathbb R$-holomorphic solutions of a total differential equation”, Differ. Uravn., 35:4 (1999),  447–452  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 447–452
1992
4. V. N. Gorbuzov, V. Yu. Tyshchenko, “Particular integrals of systems of ordinary differential equations”, Mat. Sb., 183:3 (1992),  76–94  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:2 (1993), 353–369  isi
1991
5. V. N. Gorbuzov, V. Yu. Tyshchenko, “Particular integrals of total differential systems”, Differ. Uravn., 27:10 (1991),  1819–1822  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020